About me

I finished my PhD in Pure Mathematics at UCL, UK under the supervision of Yiannis Petridis. My primary area of research is the analytic theory of automorphic forms.

In my thesis I worked on hyperbolic lattice counting problems. The classical hyperbolic lattice point problem is the hyperbolic analogue of the Gauss’ circle problem. I studied various modifications of it, as well as arithmetic applications of them.

You can find my thesis here.

My research focuses on the spectral theory of GL(2)-automorphic forms. My current research interests lie on problems related to L-functions of Maass forms and Quantum Unique Ergodicity. I am also interested on  various counting problems in the spectral theory of automorphic forms, such as Prime Geodesic theorems and Lattice counting problems.

From October 2016 to March 2017 I visited Andrew Booker at the School of Mathematics in the University of Bristol with an LMS Postdoctoral Mobility Grant.

From April 2017 to July 2017 I visited Igor Wigman at the Department of Mathematics, King’s College London.

From October 2017 to September 2019 I was a postdoctoral researcher at CEMPI, Lille and Université Lille 1 – Sciences et Technologies, working under the mentoring of Nicole Raulf.

From October 2019 I am a postdoctoral researcher at the Institut de Mathématiques de Bordeaux, working under the mentoring of Florent Jouve.

From 3rd to 5th of April 2019, together with Gautami Bhowmik (Lille) and Nicole Raulf (Lille) we organized a conference on “Analytic Aspects of Automorphic Forms”.

I am also a reviewer for Zentralblatt MATH.

Finally, here is my profile in Google Scholar.

Research papers

Automorphic forms, Spectral theory, Analytic number theory

1. The hyperbolic lattice point problem in conjugacy classes. (with Y. Petridis), Forum Math. 28 (2016), no. 5, 981–1003. (arXiv)

2. Ω-results for the hyperbolic lattice point problem. Proc. Amer. Math. Soc., vol. 145 (2017), no. 4, 1421–1437. (arXiv)

3. Mean value and Ω-results for the hyperbolic lattice point problem in conjugacy classes. Rev. Mat. Iberoam. 35 (2019), no. 4, 1123–1152. (arXiv)

4. Prime Geodesic Theorem in the 3-dimensional Hyperbolic Space. (with O. BalkanovaG. Cherubini, D. Frolenkov and N. Laaksonen), Trans. Amer. Math. Soc. 372 (2019), no. 8, 5355–5374. (arXiv)

5. CM-points and lattice counting on arithmetic compact Riemann surfaces. (with M. Alsina), (submitted for publication, arXiv)

6. Second Moment of the Prime Geodesic Theorem for PSL(2,Z[i]). (with G. Cherubini and N. Laaksonen), (submitted for publication, arXiv)


1. The error term in term in the Prime Geodesic Theorem for hyperbolic 3-manifolds, (short review article in the Proceedings of the 16th Panhellenic Conference on Mathematical Analysis)